# SDR SWAA2022021508149

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A9401U39
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 887 FLOOR TRANSITION STRIP CORRODED / NO CORROSION LIMITS PUBLISHED IN SRM FOR STA 887 FLOOR TRANSITION STRIP. THEREFORE PART IS OUT OF LIMITS. REMOVED OUT OF LIMITS FLOOR TRANSITION STRIP AT STA 887 AND INSTALLED NEW FLOOR TRNSITION STRIP RT NO: 146A9401U39 ATG: WN6233 IAW SRM 51-40-02-0G-0 AND DWG: 146A7500 REV C. ATAG: WN6233
